- June 18, 2015 at 7:22 pm #171468
PerrierParticipantTopics: 1Replies: 0
I’ve been battling Candida for a while. Took a lot of antibiotics as a child and had a poor diet. When I began eating 100% Candida friendly my body couldn’t really handle it. I had inflation everywhere and was so sick and tired I could barely work. My naturopath had me add small amounts of rice, oats and some fruit (apples and blueberries) to my diet and I felt a lot better. I’ve been taking 100 billion probiotics. And I thought I had the beginning of a yeast infection a couple of weeks ago. I bought probiotics from the health food store that you insert into your vagina. After taking it for the 10 days my yeast infection was 100x worse. It was unbearably itchy and so painful. On the final day o using it I (regret SO SO badly) had a margarita. I instantly (literally within 2 minutes of a sip) broke out in a bumpy red rash all over my chest, neck, upper back and part of my arms. It’s a bit itchy sometimes but not awful. My skin is horrible also. I ended up taking a diflucan to help calm the yeast infection because it was just so awful. The rash remains a week later though. Was it caused from eating sugar during die off? Has anybody had anything like this happen to them? Any suggestions are so appreciated. I feel so lost. It’s like every time I take a step forward I take 3 back. At this point I have so much inflammation and just feel so crappy, my goal is to somehow settle everything down and go back to slowly killing Candida with grapefruit extract while still eating a reasonable diet that allows me to function properly. ant suggestions on dealing with this rash are so appreciated.June 19, 2015 at 10:38 am #171469
rasterParticipantTopics: 104Replies: 6838
The skin problems are likely directly related to toxins and the inability of your liver to detox the toxins properly. I would focus on supplementing with liver detox herbs such as milk thistle to get better. As far as treating yeast with grapefruit seed extract, you likely are going to need something better or more effective such as SF722 because the yeast should adapt to this antifungal after a few weeks of use.
The skin problems also could be related to something as simple as stomach acid levels:
The topic ‘Help! Weird rash that won't go away’ is closed to new replies.